Show simple item record

dc.contributor.authorBrox López, José Ramón
dc.contributor.authorGarcía, Esther
dc.contributor.authorGómez Lozano, Miguel
dc.date.accessioned2024-02-12T17:49:05Z
dc.date.available2024-02-12T17:49:05Z
dc.date.issued2016
dc.identifier.citationJournal of Algebra, Diciembre 2016, vol. 468, p. 155-181es
dc.identifier.issn0021-8693es
dc.identifier.urihttps://uvadoc.uva.es/handle/10324/66186
dc.descriptionProducción Científicaes
dc.description.abstractWe determine the Jordan algebras associated to ad-nilpotent elements of index at most 3 in Lie algebras R- and Skew(R,*) for semiprime rings R without or with involution *. To do so we first characterize these ad-nilpotent elements.es
dc.format.mimetypeapplication/pdfes
dc.language.isospaes
dc.publisherScienceDirectes
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.subjectMatemáticases
dc.subject.classificationAnillos semiprimos, Álgebras de Lie, elementos Jordan, anillos con involuciónes
dc.titleJordan algebras at Jordan elements of semiprime rings with involutiones
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.holder© 2016 Elsevier Inc.es
dc.identifier.doi10.1016/j.jalgebra.2016.06.036es
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0021869316302290es
dc.identifier.publicationfirstpage155es
dc.identifier.publicationlastpage181es
dc.identifier.publicationtitleJournal of Algebraes
dc.identifier.publicationvolume468es
dc.peerreviewedSIes
dc.description.projectEste trabajo forma parte de los proyectos de investigación: MEC-FEDER MTM2014-52470-P y el regional FQM264 de la Junta de Andalucía.es
dc.type.hasVersioninfo:eu-repo/semantics/acceptedVersiones
dc.subject.unesco1201.09 Álgebra de Liees
dc.subject.unesco1201.12 Álgebras no Asociativases
dc.subject.unesco1201.05 Campos, Anillos, Álgebrases


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record